# SDR CALA0600237

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 55,495 hours, 28,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2704421
- Condition: Corroded
- Location: Ws 70-140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON AFT INTERIOR SURFACE OF THE LT WING AFT FUEL BOOST PUMP SKIN CUTOUT AT WS 70.85-140.  A REPAIR WAS INSTALLED IAW ECRA 5720-01990.
